# SDR ASM2002F00005

- Difficulty date: May 20, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 8365DG20
- Part serial: 1791
- Condition: Leaking
- Location: Hyd System
- Part time: 7,343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF HYDRAULIC LEAK AND LOW PRESSURE INDICATION.  DURING REVISION WAS DETECTED A CRACK ON THE LEFT FUSE ASSEMBLY HYDRAULIC QUANTITY MEASURE.  IT WAS CHANGED IAW MM, TEST OK.
